# SDR SWIA200413970

- Difficulty date: October 5, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 22,590 hours, 20,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FLOOR SUPPORT INTERCOSTAL AT STA 484.00 INBOARD FLANGE AT LBL 27 + OUTBOARD FLANGE AT LBL 36 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.   INTERCOSTAL REPAIRED IAW CRJ REO 601R-53-41-059 REV "A".
